# SDR AALA981025

- Difficulty date: May 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7517A
- Make and model: Doug DC-9-82
- Aircraft serial: 49894
- Engine: Pwa JT8D217A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7696068
- Condition: Failed
- Location: Rt Engine
- Stage of operation: AP
- Nature of condition: Y, J
- Precautionary procedure: E

## Discrepancy

LAX - FLT 7 - DURING FINAL APPROACH LAX AT 5,000 FEET, THROTTLES WERE RETARDED AND RIGHT ENGINE SHUT DOWN IN FLT.  FLIGHT CREW ACCOMPLISHED ENGINE OUT PROCEDURES AND LANDED LAX WITHOUT FURTHER INCIDENT.  REPLACED RIGHT ENGINE FUEL CONTROL UNIT AND AS A PRECAUTIONARY, REPLACED RIGHT ENGINE FUEL PUMP.  RIGGED RIGHT ENGINE FUEL CONTROL UNIT PER PROCEDURES.  RIGHT ENGINE WAS GROUND RUN AT VARIOUS POWER SETTINGS WITH NO LEAKS OR UNCOMMANDED SHUT DOWNS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
